Epileptics who have switched to Generic Brands of their drug and they don't work.
Latest Activity: Nov 14, 2014
Started by Rebecca Veasman. Last reply by Rebecca Veasman Mar 12, 2011.
Started by Tom. Last reply by Vickie Kelley Feb 6, 2011.
Started by Vickie Kelley Jun 7, 2010.
They tried to get me take that but I called my dr he told insurance and then that day insurance is paiding for xr been takeing 18 yrs now still take and sz free since taking brand name plus brand name tegretol, used to hav to call dr once a yr and he call insurance and the insur called phar and approve it but hadn't a problem with insur being they know hope never do no more other wise back to calling dr
Becky, Have your doctor put "Brand necessary" Lamictal XR (Glaxosmithline who manufactures it) will send send you a coupon for 12 refills each year. So send an e-mail to Glasoxmithine and they will do that. I have done it 4 times also.
That's all I been taking is Brand,I take Tegertol 400 and Lamitcial 200 ben free 20 yrs,pharmist try to get me on generic,I call my dr told him he call pharmis told them never give me generic,there is a difference,my dr told me that,
I presently (THANK GOD!) do not use generic medication anymore as the ONE time that my drug store changed suppliers without informing me, when I was on 1000 of Tegretol, 1600 of Neurontin, 70 of Frisium was generic had a strange "G" on it, I took it though back in 92, and had a HUGE flare. We confirmed it was the Med. The pharmacy blamed the supplier. I changed phamacies, as my M.D. constantly writes "NAME BRAND Section 8" and the req. limited use code
I'm new, but not to epilepsy. What I am trying to do is help by asking people to sign a petition on Change.org that helps improve epilepsy treatment. The link is below. You will have to join, possibly search for "epilepsy" and sign. No cost.
Welcome toEpilepsy Foundation
Sign Upor Sign In
Or sign in with:
We have updated our Terms of Service for eCommunities Groups.
© 2015 Created by EF Admin.
Report an Issue |
Terms of Service
Please check your browser settings or contact your system administrator.